MathSciNet Relay Station
MathSciNet bibliographic data
MR2450540 (2009g:34206) 34K30 (34B10 34B18 47H10 47N20)
Zhang, Xuemei; Feng, Meiqiang; Ge, Weigao Existence results for nonlinear boundary-value problems with integral boundary conditions in Banach spaces. Nonlinear Anal. 69 (2008), no. 10, 3310–3321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement